Hamiltonicity and integrability of the Suslov problem

    2011, Volume 16, Numbers 1-2, pp.  104-116

    Author(s): Borisov A. V., Kilin A. A., Mamaev I. S.

    The Hamiltonian representation and integrability of the nonholonomic Suslov problem and its generalization suggested by S. A. Chaplygin are considered. This subject is important for understanding the qualitative features of the dynamics of this system, being in particular related to a nontrivial asymptotic behavior (i. e., to a certain scattering problem). A general approach based on studying a hierarchy in the dynamical behavior of nonholonomic systems is developed.
    Keywords: Hamiltonian system, Poisson bracket, nonholonomic constraint, invariant measure, integrability
    Citation: Borisov A. V., Kilin A. A., Mamaev I. S., Hamiltonicity and integrability of the Suslov problem, Regular and Chaotic Dynamics, 2011, Volume 16, Numbers 1-2, pp. 104-116

    Access to the full text on the Springer website